# SDR P5CA9600276

- Difficulty date: June 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Engine: Pwa JT9D7A
- System (JASC): 7250 · Turbine Section
- Part: R Rail
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 66,775 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENGINE R-RAIL CRACKED AT 10 O'CLOCK POSITION UNDER PRECOOLER DOOR.  REMOVED DOOR, STRESS RELIEVED IAW MM 72-53-01, FLAP PEENED R-RAIL IAW SRM 51-10-07, REINSTALLED DOOR IAW MM 36-12-01.
